# SDR REXA2019112651679

- Difficulty date: November 15, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Bs 295-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION : CORROSION ON STGR 26RH BTW FS295 TO FS333 AT MAIN AVIONICS COMPARTMENT ( E/E ) (TCI 100-09) 
"SUMMARY OF NRC:00190; CORROSION LEVEL # 2 ON STGR 26RH BTW FS295 TO FS333. STRINGER  26RH BTW FS295 TO FS333 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01. AND SRM 51-42-21-001-001-A01.


"
